# SDR SWAA2022020860340

- Difficulty date: January 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAI CROSSOVER DUCT SUPPORT BRACKET CRACKED AT FORWARD BOLT INSIDE PANEL 192CL ; / [01] REMOVED CRACKED TAI CROSSOVER DUCT SUPPORT BRACKET INSIDE PANEL 192CL AND INSTALLED SERVICEABLE TAI CROSSOVER DUCT SUPPORT BRACKET INSIDE PANEL 192CL PER SOPM 20-50-01.; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.
